# SDR 20000417AP003

- Difficulty date: February 5, 2000
- Submitted: April 16, 2000
- Operation: Air carrier
- Aircraft: N14950
- Make and model: Emb EMB-145LR
- Aircraft serial: 145061
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: FDS765A2
- Part serial: 202064
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3961 - AFTER TAKEOFF FROM CLEVELAND, THE CREW REPORTED A LAVATORY SMOKE WARNING INDICATION.  THE AIRCRAFT RETURNED TO CLEVELAND WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED SMOKE DETECTOR PANEL IAW 145 EMB MM 26-14-02.  MAINTENANCE ALSO REPLACED THE LAVATORY SMOKE SENSOR IAW 26-14-01.  PERFORMED OPERATIONAL CHECKS IAW 26-14-00.  MAINTENANCE DID NOT DETECT ANY EVIDENCE OF SMOKE.  THE AIRCRAFT WAS RELEASED FOR SERVICE.  (M)
